# SDR CA971016005

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Lt Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT HAND HYDRAULIC SYSTEM QUANTITY LOST WITH LOSS OF SYSTEM PRESSURE. AIRCRAFT RETURNED. FOUND ENGINE DRIVEN PUMP PRESSURE LINE CHAFED THROUGH ON PNEUMATIC DUCT. REPLACED.
